zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Further results on asymptotic stability of linear neutral systems with multiple delays. (English) Zbl 1117.93365
Summary: The problem of asymptotic stability of linear neutral systems with multiple delays is addressed in this article. Using the characteristic equation approach, new delay-independent stability criteria are derived in terms of the spectral radius of modulus matrices. The structure information of the system matrices are taken into consideration in the proposed stability criteria, thus the conservatism found in the literature can be significantly reduced. Simple examples are given to demonstrate the validity of the criteria proposed and to compare them with the existing ones.

MSC:
93D20Asymptotic stability of control systems
34K40Neutral functional-differential equations
93C05Linear control systems
WorldCat.org
Full Text: DOI
References:
[1] Hale, J. K.; Infante, E. F.; Tsen, F. -S.P.: Stability in linear delay equations. J. math. Anal. appl. 105, 533-555 (1985) · Zbl 0569.34061
[2] Li, L. M.: Stability of linear neutral delay-differential systems. Bull. aust. Math. soci. 38, 339-344 (1988) · Zbl 0669.34074
[3] Hale, J.; Lunel, S. M. Verduyn: Introduction to functional differential equations. (1993) · Zbl 0787.34002
[4] Hu, G. D.; Hu, G. D.; Cahlon, B.: Algebraic criteria for stability of linear neutral systems with a single delay. J. comput. Appl. math. 135, 125-133 (2001) · Zbl 0996.34064
[5] Cao, D. Q.; He, P.: Sufficient conditions for stability of linear neutral systems with a single delay. Appl. math. Lett. 17, 139-144 (2004) · Zbl 1149.34344
[6] Cao, D. Q.; He, P.: Stability criteria of linear neutral systems with a single delay. Appl. math. Comput. 148, 135-143 (2004) · Zbl 1044.34029
[7] Cao, D. Q.; He, P.; Ge, Y. M.: Simple algebraic criteria for stability of neutral delay-differential systems. J. franklin inst. 342, 311-320 (2005) · Zbl 1063.93042
[8] Lien, C. -H.: New stability criterion for a class of uncertain nonlinear neutral time-delay systems. Int. J. Sys. sci. 32, 215-219 (2001) · Zbl 1018.34069
[9] Niculescu, S. -I.: On delay-dependent stability under model transformations of some neutral linear systems. Int. J. Control 74, 609-617 (2001) · Zbl 1047.34088
[10] Han, Q. -L.: Robust stability of uncertain delay-differential systems of neutral type. Automatica 38, 719-723 (2002) · Zbl 1020.93016
[11] Hui, G. -D.; Hu, G. -D.: Simple criteria for stability of neutral systems with multiple delays. Int. J. Sys. sci. 28, 1325-1328 (1997) · Zbl 0899.93031
[12] He, P.; Cao, D. Q.: Algebric stability criteria of linear neutral systems with multiple time delays. Appl. math. Comput. 155, 643-653 (2004) · Zbl 1060.34044
[13] Lancaster, P.; Tismenetsky, M.: The theory of matrices. (1985) · Zbl 0558.15001
[14] Park, J. H.; Won, S.: Asymptotic stability of neutral systems with multiple delays. J. optim. Theory appl. 103, 183-200 (1999) · Zbl 0947.65088
[15] Chen, J. D.; Lien, C. H.; Fan, K. K.; Chou, J. H.: Criteria for asymptotic stability of a class of neutral systems via a LMI approach. IEE proc. Control theory appl. 148, 442-447 (2001)
[16] Park, J. -H.: A new delay-dependent criterion for neutral systems with multiple delays. J. comput. Appl. math. 136, 177-184 (2001) · Zbl 0995.34069